# SDR IPXA2020111662459

- Difficulty date: November 16, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N359UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37870
- Aircraft time: 18,039 hours, 6,509 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A LT WING OUTBOARD TRAILING EDGE FLAP LOWER SKIN DENTED.  REPAIRED PER EO B767-5750-78220-B REPAIRED ON N/R'S 662344 AND 662346.
